Luis Vega - Selected Publications#

Vega, L. “Schrödinger equations: pointwise convergence to the initial data”, Proc. Amer. Math. Soc. 102 (1988), no. 4, 874-878.

Kenig, C.E.; Ponce, G.; Vega, L. “Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle”, Comm. Pure Appl. Math. 46 (1993), no. 4.

Tao, T.; Vargas, A.; Vega, L. “A bilinear approach to the restriction and Kakeya conjectures”, J. Amer. Math. Soc. 11 (1998), no. 4, 967-1000.

Kenig, C.E.; Ponce, G.; Vega, L. “Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations”, Invent. Math. 134 (1998), no. 3, 489-545.

Planchon, F.; Vega, L. “Bilinear virial identities and applications” Ann. Sci. Ec. Norm. Supér. (4) 42 (2009), no. 2, 261-290.

Escauriaza, L.; Kenig, C.E.; Ponce, G.; Vega, L. “The sharp Hardy uncertainty principle for Schrödinger evolutions”, Duke Math. J. 155 (2010), no. 1, 163-187.

Arrizabalaga, N. ; Mas, A. ; Vega, L. “An isoperimetric-type inequality for electrostatic shell interactions for Dirac operators”, Comm. Math. Phys. 344 (2016), no. 2, 483-505.

Banica, V.; Vega, L. “The initial value problem for the binormal flow with rough data” Ann. Sci. Ec. Norm. Supe ́r. (4) 48 (2015), no. 6, 1423-1455.

De La Hoz, F.; Vega, L. “On the Relationship Between the One-Corner Problem and the M-Corner Problem for the Vortex Filament Equation.” Journal of Nonlinear Science 28 (6), (2018) 2275-2327.

Correia, S.; R. Côte, F.; Vega, L. “Asymptotics in Fourier space of self-similar solutions to the modified Korteweg-de Vries equation”. Journal de Mathématiques Pures et Appliqueès (9) 137 (2020), 101-142.

Imprint Privacy policy « This page (revision-4) was last changed on Monday, 12. July 2021, 19:16 by System
  • operated by